A novel coiled-coil repeat variant in a class of bacterial cytoskeletal proteins

Walshaw, John, Gillespie, Michael D. and Kelemen, Gabriella H. (2010) A novel coiled-coil repeat variant in a class of bacterial cytoskeletal proteins. Journal of Structural Biology, 170 (2). pp. 202-215.

[img]
Preview
PDF (Walshaw_2010.pdf)
Download (1MB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Faculty of Science > School of Biological Sciences
Depositing User: Users 2731 not found.
Date Deposited: 01 Mar 2011 13:58
Last Modified: 21 Apr 2020 17:03
URI: https://ueaeprints.uea.ac.uk/id/eprint/25415
DOI: 10.1016/j.jsb.2010.02.008

Actions (login required)

View Item View Item